# SDR SWAA2015050639352

- Difficulty date: April 19, 2013
- Submitted: May 7, 2015
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 94,765 hours, 58,615 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 SLAT TE LOWER SKIN CRACKED AT LOWER LIP FASTENERS.  REPAIRED SKIN IAW SRM.
